Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have burning sensation in body. No fever. Reason?

I am experiencing burning sensation all over the body especially at night. I wake up suddenly and feel so hot as though I am running a high fever , but temperature is usually normal. I drink water, void and take Tylenol . I dose off and wake up again in a few hours with the same problem. Is there something really wrong? Othewise, I am in good health.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Burning sensation in the body is usually seen in the allergic conditions and in conditions with peripheral nerve damage.

Do try a dose of anti allergic medications , if the burning sensation subsides then it confirms that it could be due to allergy and continuing the medications will cure the condition.

If the antiallergic medications do not work then you may have to get yourself examined by your treating doctor to find out the exact cause for the same.

Wish you good health.

Answered: Mon, 25 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor